# SDR CALA2023112703488

- Difficulty date: November 16, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T512813
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INSIDE OF R1 DOOR FLOOR PANEL SUPPORT IS CORRODED FROM STA 320-342. REPAIRED FLOOR BEAM AT R1 DOOR STA 325 RBL 86 IAW UNITED EC/RA 5315-01203.CATEGORY A REPAIR.
